Author: Sorting Last Post on Top Message:
SCHNOOTIE SparkPoints: (67,869)
Fitness Minutes: (26,195)
Posts: 9,245
1/27/13 7:02 P

No, I am sorry, I can't help you there. I would research on the internet and call a malpractice lawyer if you are so inclined. Hope you fell better soon!

TIME2BLOOM4ME SparkPoints: (0)
Fitness Minutes: (84,670)
Posts: 5,104
1/27/13 5:42 P

emoticon

HELPIMINPAIN SparkPoints: (9)
Fitness Minutes: (0)
Posts: 3
1/27/13 5:04 P

I had a series of synvcs one shots 3 of them the last ones on January 16,with the lortab 7.5 I was experienceing mild pain,now that the nurse practioner took my pain pills away because I told her that the injections helped some but I was still having pain and I showed her that my knees are both very swollen as well as my legs surrounding the knee. I have osteoarthritis in both knees the. Right one is bone on bone. I'm going to the er as I cannot deal with the pain. I took 2 tramadols along with a 500mg tylenol I'm still hurting bad. She also lowered my tramadol quantity from 240 to 60 a month. Does anyone know anything about medical mal practice

Page: 1 of (1)  




Other Introduce Yourself Topics:

Topics: Last Post:
Trying it again 3/12/2017 7:43:47 PM
quick hello 4/7/2017 7:25:03 AM
Dallasites, are you here? 11/3/2016 6:28:40 PM
My first time on a message board. Any advice? 3/1/2017 1:31:17 PM
Back again and again and again... 3/29/2017 9:54:16 PM